MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC; TTL1LYR 16FR10ML 100%SILI UMST TR

MEDLINE INDUSTRIES INC; TTL1LYR 16FR10ML 100%SILI UMST TR
Catalog Number URO170816S
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer on (b)(6) 2023, "the rn was moving the foley tubing to help it drain, and the catheter came out of the pt's urethra".
 
Additional Manufacturer Narrative
According to the customer on (b)(6) 2023, "the rn was moving the foley tubing to help it drain, and the catheter came out of the pt's urethra".The customer stated that "she found the balloon had torn, thus not inflated and why it came out".The customer reported that a new catheter needed to be placed.The customer stated that "the patient is doing well".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TTL1LYR 16FR10ML 100%SILI UMST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key18699258
Report Number1417592-2024-00065
Device Sequence Number14994196
Product Code OHR
UDI-Device Identifier10889942126828
UDI-Public10889942126828
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO170816S
Device Lot Number23JBD161, 592220806
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Initial Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown